Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Will HCG activator and Vitamin B12 affect blood pressure?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
OK. I just received HCG activator with Vitamin B12 in the mail and am on an ACE inhibitor for my blood pressure which is moderately high (but well controlled with one pill per day (never above 120/70). Will this affect my blood pressure?
Posted Thu, 31 Oct 2013 in Women's Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
I do not think it will affect your blood pressure

Detailed Answer:

Thanks for posting on XXXXXXX

I do not think HCG activator and Vitamin B12 will affect blood pressure in anyway given that they are just nutritional supplements (which are even found naturally in the system) and their additional presence will not influence blood pressure in any. Be rest assured.
How ever, you need to restrict your salt in take as that is a major risk factor for high blood pressure. If in any more doubt, please do ask your doctor for further information.

Hope this answers your question and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor